Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ob:ey

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ob:ey

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Nova Scotia, Canada
  1. My skin is starting to get quite dry and it's beginning to flake around my mouth and on my neck. Is there any harm in exfoliating in order to remove the dead skin? If there answer is no what exfoliants are on the market that are safe and would be good to use while on Accutane? Thanks!
  2. Nova Scotia? There's county there that has the same name as the one I live in (in the US)! Sorry, I know that's random-- I found it interesting when I learned that a few days ago. =)

    1. Ob:ey

      oN THE RoAD To RECoVERY =:)

      That's good that you use Cetaphil now it really is one of the best products for your skin. Best of luck on your next doctor visit I'm sure even if your treatment is extended it won't be for too long. Look at it this way, for every extra day your on tane it's an extra day your skin is given the opportunity to improve.
    2. Ob:ey

      oN THE RoAD To RECoVERY =:)

      Hey Scooter, You should definitely switch over to cleansing your face with Cetaphil rather then the Dial you've been using. Dial has a ton of perfumes and I really doubt its good for your face. It could even be causing the flare ups your experiencing. I don't doubt that if you made the switch you would see a marked improvement in your skin. I currently use the Cetaphil Gentle Cleanser and the moisturizer and they both work wonders. Keep in mind as well that you shouldn't be cleansing anymore
    3. Ob:ey

      Already?!?!

      Definitely stop using the Differin. Accutane is potent enough to do the job without assistance trust me. I know from experience as well that Differin causes a lot of dryness so you really don't want to be adding the dryness from a topical cream to that of Accutane! Hope this helps and good luck with your treatment!
    4. That's awesome Angela! Best of luck on the rest of your treatment!
    5. Hello Angela, Thanks for the quick reply. All those recommendations sound excellent. I actually have been using the same Cetaphil cleanser/moisturizer for quite sometime so I guess I'll keep those two at hand while on my course. I've never heard of Aquaphor but I'll definitely have to check that product out! If you don't mind me asking how far along in your course are you? Thanks
    6. Hello Acne.org members, I'm two days into my course of Accutane and I'm wondering if anyone has any products they would recommend I use to fight the side effects caused by Accutane such as moisturizers, lip balms or other miscellaneous products. If there happens to already be a thread about this I would really appreciate being linked to it. Thanks
    7. Hey Acne.org, I'll do my best to make this description as brief as possible. I'm a 20 year old male with what I would consider mild/moderate acne that is predominantly located on my back around my mouth and on my neck. As you can see from my title this is my second go at Accutane. For those of you on Accutane at the moment don't at all be concerned by this. Accutane worked wonders for me for quite a long duration... 3.5 years of clear skin to be exact! However over the past few months I'm not
    ×